# SDR DALA2021041602234

- Difficulty date: April 13, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 73,809 hours, 27,999 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Obstructed
- Location: L3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 3L DOOR WILL NOT ARM. CORRECTIVE ACTION: REMOVED DEBRI FROM TRACK. L3 DOOR OPS CK NML. (7453436)
